Petro Pukach

Lviv Polytechnic National University, Ukraine
Doctor of Technical Sciences, Professor
Institute of Applied Mathematics and Fundamental Sciences

Scopus profile: link
Researcher ID: R-4493-2017
Google Scholar profile:

Selected Publications:

  1. Pukach, P., Kvit, R., Salo, T., Vovk, M. (2023). A Probable Approach to Reliability Assessment of Reinforced Plates. Applied System Innovation, 6 (4), 73. doi: 

  2. Musii, R., Pukach, P., Melnyk, N., Vovk, M., Šlahor, L. (2023). Modeling of the Temperature Regimes in a Layered Bimetallic Plate under Short-Term Induction Heating. Energies, 16 (13), 4980. doi: 
  1. Prykarpatski, A., Pukach, P., Vovk, M. (2023). Symplectic Geometry Aspects of the Parametrically-Dependent Kardar–Parisi–Zhang Equation of Spin Glasses Theory, Its Integrability and Related Thermodynamic Stability. Entropy, 25 (2), 308. doi: 

  2. Huzyk, N. M., Pukach, P. Y., Vovk, M. I. (2023). Coefficient inverse problem for the strongly degenerate parabolic equation. Carpathian Mathematical Publications, 15 (1), 52–65. doi: 
  1. Slipchuk, A., Pukach, P., Vovk, M. (2023). Asymptotic Study of Longitudinal Velocity Influence and Nonlinear Elastic Characteristics of the Oscillating Moving Beam. Mathematics, 11 (2), 322. doi: 
  1. Chernukha, O., Chuchvara, A., Bilushchak, Y., Pukach, P., Kryvinska, N. (2022). Mathematical Modelling of Diffusion Flows in Two-Phase Stratified Bodies with Randomly Disposed Layers of Stochastically Set Thickness. Mathematics, 10 (19), 3650. doi: 
  1. Slipchuk, A., Pukach, P., Vovk, M., Slyusarchuk, O. (2022). Advancing asymptotic approaches to studying the longitudinal and torsional oscillations of a moving beam. Eastern-European Journal of Enterprise Technologies, 3 (7 (117)), 31–39. doi: 

  2. Prykarpatskyy, Y., Vovk, M., Pukach, P. (2022). Operator-valued Camassa–Holm systems and their integrability. Letters in Mathematical Physics, 112 (4). doi: 

  3. Huzyk, N., Pukach, P., Sokil, B., Sokil, M., Vovk, M. (2022). On the external and internal resonance phenomena of the elastic bodies with the complex oscillations. Mathematical Modeling and Computing, 9 (1), 152–158. doi: 

  4. Sokil, B. I., Pukach, P. Ya., Sokil, M. B., Vovk, M. I. (2020). Advanced asymptotic approaches and perturbation theory methods in the study of the mathematical model of single-frequency oscillations of a nonlinear elastic body. Mathematical Modeling and Computing, 7 (2), 269–277. doi: 

  5. Pabyrivskyi, V. V., Pabyrivska, N. V., Pukach, P. Ya. (2020). The study of mathematical models of the linear theory of elasticity by presenting the fundamental solution in harmonic potentials. Mathematical Modeling and Computing, 7 (2), 259–268. doi: 

  6. Pabyrivskyi, V. V., Kuzio, I. V., Pabyrivska, N. V., Pukach, P. Ya. (2020). Two-dimensional elastic theory methods for describing the stress state and the modes of elastic boring. Naukovyi Visnyk Natsionalnoho Hirnychoho Universytetu, 1, 46–51. doi: 

  7. Nytrebych, Z., Ilkiv, V., Pukach, P., Malanchuk, O., Kohut, I., Senyk, A. (2019). Analytical method to study a mathematical model of wave processes under two­point time conditions. Eastern-European Journal of Enterprise Technologies, 1 (7 (97)), 74–83. doi: 

  8. Grytsenko, О. M., Pukach, P. Ya., Suberlyak, O. V., Moravskyi, V. S., Kovalchuk, R. A., Berezhnyy, B. V. (2019). The Scheffe’s method in the study of mathematical model of the polymeric hydrogels composite structures optimization. Mathematical Modeling and Computing, 6 (2), 258–267. doi: